Almost $\alpha$-$F$-contraction, fixed points and applications

Document Type : Research Paper


1 Department of Mathematics, Lovely Professional University, Phagwara, Punjab-144411, India

2 Department of Mathematics, Government Degree College Thatyur, Tehri Garhwal(Uttrakhand), India

3 School of Mathematics, Thapar Institute of Engineering \& Technology, Patiala-147004, Punjab, India

4 Department of Mathematics, G. I. C. Gheradhar (Dogi) Tehri Garhwal (Uttrakhand), India


In this manuscript, we initiate an almost $\alpha$-$F$-contraction and an almost $\alpha$-$F$- weak contraction in the setting of partial metric spaces and establish adequate conditions for the presence of fixed points. The obtained results generalize the classical and recent results of the literature, which are validated by suitable examples. As applications of these established results, we solve a nonlinear fractional differential equation and a boundary value problem.


[1] O. Acar, V. Berinde and I. Altun, Fixed point theorems for C`iric`-type strong almost contractions on partial metric spaces, J. Fix. Point Theory A. 12 (2012) 247–259.
[2] L. Budhia, P. Kumam, JM. Moreno and D. Gopal, Extensions of almost-F and F-Suzuki contractions with graph and some applications to fractional calculus, Fixed Point Theory A. 2016(2) (2016) doi 10.1186/s13663-015-0480-5.
[3] V. Berinde, Approximating fixed points of weak contractions using the Picard iteration, Nonlinear Anal. Forum. 9 (2004) 43–53.
[4] V. Berinde, General constructive fixed point theorems for C`iric`-type almost contractions in metric spaces, Carpathian J. Math. 24 (2008) 10–19.
[5] S. Chandok, Some common fixed point results for rational type contraction mappings in partially ordered metric spaces, Math. Bohemica 138(4) (2013) 403–413.
[6] S. Chandok, BS. Choudhury and N. Metiya, Some fixed point results in ordered metric spaces for rational type expressions with auxiliary functions, J. Egyptian Math. Soc. 23(1) (2015) 95–101.
[7] S. Chandok and K. Tas, An original coupled coincidence point result for a pair of mappings without MMP, J. Inequal. Appl. 2014:61 (2014)
[8] K. Harwood, Modeling a RLC circuits current with differential equations, (2011) /dhicketh/DiffEqns/Spring11projects/Kenny Harwood/ACT7/temp.pdf.
[9] E. Karapinar, W. Shatanawi and K. Tas, Fixed point theorem on partial metric spaces involving rational expressions, Miskolc Math. Notes 14 (2013) 135–142.
[10] E. Karapinar and IM. Erhan, Fixed point theorems for operators on partial metric spaces, Appl. Math. Lett. 24 (2011) 1894–1899.
[11] E. Karapinar, Generalizations of Caristi Kirk’s Theorem on partial metric spaces, Fixed Point Theory A. 2011(4) (2011):doi 10.1186/1687-1812-2011-4.
[12] SG. Matthews, Partial metric topology, Department of Computer Science, University of Warwick, (1992) Research Report 212.
[13] SG. Matthews, Partial metric topology, Proceedings of the 8th Summer Conference on General Topology and Applications, Ann. New York Acad. Sci. 728 (1994) 183–197.
[14] G. Minak, A. Helvac and I. Altun, C`iric` type generalized F-contractions on complete metric spaces and fixed point results, Filomat 28(6) (2014) 1143–1151.
[15] H. Piri and P. Kumam, Wardowski type fixed point theorems in complete metric spaces, Fixed Point Theory A. 2016(45) (2016) doi:10.1186/s13663-016-0529-0.
[16] S. Romaguera, A Kirk type characterization of completeness for partial metric spaces, Fixed Point Theory A. 2010:493298 (2010)
[17] S. Samet, M. Rajovi`c, R. Lazovi`c and R. Stojiljkovi`c, Common fixed point results for nonlinear contractions in ordered partial metric spaces, Fixed Point Theory A. 2011(71) (2011) doi. 10.1186/1687-1812-2011-71.
[18] W. Shatanawi, B. Samet and M. Abbas, Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces, Math. Comput. Modelling 55(3-4) (2012) 680–687.
[19] B. Samet, C. Vetro and P. Vetro, Fixed point theorems for α-ψ-contractive type mappings, Nonlinear Anal. 75 (2012) 2154–2165.
[20] A. Tomar, Giniswamy, C. Jeyanthi and PG. Maheshwari, Coincidence and common fixed point of F-contractionsm via CLRST property, Surv. Math. Appl. 11 (2016) 21–31.
[21] A. Tomar, Giniswamy, C. Jeyanthi and PG. Maheshwari, On coincidence and common fixed point of six maps satisfying F-contractions, TWMS J. App. Eng. Math. 6(2) (2016) 224–231.
[22] A. Tomar, S. Beloul, R. Sharma and S. Upadhyay, Common fixed point theorems via generalized condition (B) in quasi-partial metric space and applications, Demonstr. Math. 50(1) (2017) 278–298.
[23] D. Wardowski, Fixed points of new type of contractive mappings in complete metric space Fixed Point Theory A. 2012(94) (2012) doi:10.1186/1687-1812-2012-94.
[24] D. Wardowski and NV. Dung, Fixed points of F-weak contractions on complete metric space, Demonstratio Maths. 47 (2014) 146–155.
Volume 12, Issue 2
November 2021
Pages 375-386
  • Receive Date: 02 November 2020
  • Accept Date: 23 April 2021